# SDR CALA2013110692688

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 52,765 hours, 6,418 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 351
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR INOPERATIVE ON LT & RT SYSTEMS.  REPLACED LT WX RADAR TRANSCEIVER, OPERATIONS CHECKED NORMAL.
